How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Baker Your Own Question
Dr Baker
Dr Baker, Family Physician
Category: Medical
Satisfied Customers: 4984
Experience:  MD
108371854
Type Your Medical Question Here...
Dr Baker is online now

I was given omezaprole a week ago for gastritits but have

This answer was rated:

I was given omezaprole a week ago for gastritits but have since been diagnosed with Verotoxin should i stop taking the omezaprole
JA: What are all your symptoms? Are you taking any medication?
Customer: feeling nauseus, belching, loose stools, no other medication just omezaprole
JA: Got it. Have you seen a doctor about the nausea?
Customer: yes put down to the verotoxin, i didnt ask about continuing with omezaprole and have read not to take anti diarrea medication with E Coli as could stop the toxins leaving system
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I have bronchiecstacis

Thank you for contacting Just answer

If you are experiencing much discomfort then I would continue it, if not you can use it

Customer: replied 13 days ago.
I didnt get full reply... if not you can use it? I.am worried it could hinder my recovery from verotoxin
Customer: replied 13 days ago.
Just need to know is it safe to take

It is safe to take. However if it is not required, do stop it as it can affect your gut bacteria. But if you have reflux or gastritis symptoms, then you can continue taking it

Dr Baker and 2 other Medical Specialists are ready to help you